Programme

Science for SKA Colloquium (S4SKA) 2019

Venue: Business Building WF, Room WF711

Tuesday 12 February

09.30
Registration - WF Level 7 Foyer
10.00
Robert Braun, SKA Office - SKA Project and Science Update
Part 1, Part 2, Part 3

11.00

TEA BREAK (30 min)
11.30
Phil Edwards, CSIRO - An update on SKA activities in Australia

12.30

LUNCH (60 min)
02.00
Richard Easther, University of Auckland - Cosmology: Where Are We Now and What Happens Next?

03.00

TEA BREAK (30 min)
04.00
Sergei Gulyaev, AUT - SKA + VLBI Science – an Update

04.30

CLOSE DAY

05.00

RECEPTION: WG Level 3

Wednesday 13 February


10.30

TEA BREAK (30 min)

12.00

LUNCH (60 min)
01.30
BUS TRIP to Warkworth Radio Astronomical Observatory and Ascension Wine Estate
06.00
Estimated time of arrival back in Auckland CBD

Computing for SKA Colloquium (C4SKA) 2019

Two venues:

  • Thursday: WZ Building, Room WZ416
  • Friday: WE Building, Room WE230

Thursday 14 February

08.45
Registration
03.20
03.40
04.00
04.20
Discussion Forum (Q&A)

04.40

CLOSE DAY

06.30

DINNER: Four Points by Sheraton, Main Entrance 110 Mayoral Drive

Friday 15 February